# SDR IXXA06SMN308S

- Difficulty date: September 18, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220 S27r
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND FITTING CRACKED STA 1220.000 BETWEEN LONGERON 27 RT AND LONGERON 29 RT.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  HEAT TREATED NEW FITTING.  PERFORMED NDT INSPECTION, NO CRACKS FOUND.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING.  INSTALLED FITTING IAW SRM 51-3-0, SRM 51-3-1, SRM 51-1-1 PAGES 1, 13, 17, NDT SPM PART 08-00-02 TO 07, AND SRM 51-1-8B.
